1. Welcome to the All Things Male Forum. Please sign up and join the conversation. It's free!

A Few Words About Clomid Therapy

Discussion in 'Random Thoughts from Dr. John' started by Dr. John Crisler, Jan 21, 2015.

  1. ted38

    ted38 New Member

    Joined:
    Oct 8, 2015
    Messages:
    26
    Likes Received:
    0
    hello Dr.Crisler
    i read you book,see the last Hangout whit jay and nelson..great to have possibility to learn more about trt,Thank you :)
    1.i see in you opinion its better to try clomid than start whit TRT?!as the first way to boost Testosteron production
    2.i use clomid cycle 4-5x in 2015
    the protocol whas all time 12,5 mg ed for 14 days
    all time the same blood test:
    lh+fsh+free T,+Testosterone+shgb(76!) and E2 (60!)going up

    when i go off whit clomid my blood test whas for 2-3 weeks
    lh+fsh whas falling down under the range(┬┤pituitary whas block?!)
    e2+shgb whas high
    free testosterone+normal t. whas falling down

    on clomid i dont feel good,after when i go off i feel like shit :-( its worsen like before starting clomid
    does this mean for me:chlomid is not for me?
    next step whas TRT?becose My HPTA dont do a restart ? or i do something wrong?
    my normal shgb range whas high all year in the range of 35-45
    my e2 whas 20
    lh,fsh,free testo low

    thank you for answer
    ps:i read high e2(over the range) can block the pituitary too,is it true?
     
    Last edited: Jan 20, 2016
  2. Dr. John Crisler

    Dr. John Crisler Lord of the Forum Staff Member Super Moderator

    Joined:
    Dec 9, 2007
    Messages:
    10,758
    Likes Received:
    92
    You might consider adding an aromatase inhibitor, to lower your estrogen. This is the step where guys begin to feel the benefits of the testosterone they are now producing.

     
  3. drpepper68

    drpepper68 New Member

    Joined:
    Jan 7, 2016
    Messages:
    15
    Likes Received:
    0
    Anyone?

     
  4. ted38

    ted38 New Member

    Joined:
    Oct 8, 2015
    Messages:
    26
    Likes Received:
    0
    Thank you for answer.but what whit the high shgh?every time its going high..so is the free testosterone low too..
     
  5. Dr. John Crisler

    Dr. John Crisler Lord of the Forum Staff Member Super Moderator

    Joined:
    Dec 9, 2007
    Messages:
    10,758
    Likes Received:
    92
    Increasing androgens can decrease SHBG.
     
  6. ted38

    ted38 New Member

    Joined:
    Oct 8, 2015
    Messages:
    26
    Likes Received:
    0
    I use trt(2x50 mg week testo
    E) for a while but shbg dont going down its all time in the range off 70
    Insulin resistance mayby its a reason too..
    I fight whit it 6 monts now,but when i find the reason for it i write it :)
     
  7. Aec924

    Aec924 New Member

    Joined:
    May 24, 2016
    Messages:
    2
    Likes Received:
    0
    Ted38 if you don't mind, I think you were taking too much clomid, I mean, in my case if I take any dosage ED or even EOD I start to feel worse, IMO it's because it's blocking too much estrogen receptors and then our body feels like it has no E, then when we stop the estrogen rebound is so strong that we end in a worse situation because E will be higher than T afterwards.

    Dr John, could you give me an advice? I was taking clomid and getting better, I was taking only 12.5mg once every 2 weeks, I would feel an improvement on all my low T symptoms (also post finasteride symptoms) and then a little decline but I would end up better than before taking it, I was doing it and was recovering very well. Suddenly clomid stopped working even if I stopped for a month or more.

    I'll try to explain what is happening. I thought it wasn't working since I started gym because I was taking the serms before gym and it was working very well, then I started gym, took them and nothing, then I stopped for 15 days I increased my good fats intake, started to take omega 3 and multivitamin again and decided to take clomid and it worked again greatly, then started doing gym again (don't remember if I was taking the vitamins) and took clomid and it did nothing, now I stopped the gym, took clomid with vitamin D and omega 3 and nothing.

    Do you think I broke my HPTA? I was sure that if I could continue taking it I would get back to normal and live a normal life after the restart. I also don't think I could broke my HPTA because it worked again once in the middle of this (work/not work/ work/ not work) any suggestion? My multivitamin had zinc, b6 magnesium and other b vitamins.

    Thank you.
     
  8. Joetown2001

    Joetown2001 New Member

    Joined:
    May 27, 2016
    Messages:
    10
    Likes Received:
    0
    Hello Dr. Crisler
    Trying to get some feedback on my situation. late last year, i started to suffer from low testosterone and I also had a prostate infection and the combo was awful. Referred to a urologist by doctor, and after antibiotics and several therapies, the infection cleared and the months of prostate trauma and inflammation finally stopped a few weeks ago. My wife and i have been trying to conceive with no luck. Blood work showed a test level at 2.89 and a semen analysis showed a really low count of 1.4 million. Now that the prostate issues have stopped, urologist put me on 50 mg of clomid a day for 4 months, just started the treatment three days ago. By day two i had more energy at the gym, and I had a huge libido boost last night like I was a 15 year old looking at Playboy for the first time. Last night I also started getting light headed, like I had too much caffeine. Had to turn the lights out as i watched tv. My eyes are naturally light sensitive, but i hope I am not suffering from the dreaded head and eye problems that a small amount of men get on clomid. I want it to work so my wife and I can conceive and so I can get back to normal. A couple of questions. My doc doesn't want to retest either testosterone or semen for 4 months. I understand the semen test but 4 months seems way too long to wait to test my testosterone levels. Second, is my dosage to high, as I have read that 50 mg is a lot but also normal amounts in a lot of cases like mine. I want to wait a week or so to make a conclusion on how my body handles the clomid, because I know having low test for a while, and then having it spike due to clomid can possibly make my body cooky until it adjusts to the higher levels. Again, more head problems than eye, and they have not been severe, I kind of feel like I have drank to much coffee or red bull. Thoughts? Thanks in advance.
     
  9. Joetown2001

    Joetown2001 New Member

    Joined:
    May 27, 2016
    Messages:
    10
    Likes Received:
    0
    Talked to my Urologists nurse today and he wants to lower my dosage to 25 mg a day to see if things improve. Tonight my eyes are better, but still not 100 percent. Hope this works as I want to conceive with my wife. My next question is, what is my next option to increase sperm count if I have to go off clomid? -
     
  10. Dr. John Crisler

    Dr. John Crisler Lord of the Forum Staff Member Super Moderator

    Joined:
    Dec 9, 2007
    Messages:
    10,758
    Likes Received:
    92
    I can check T level, but also LH and E2 in about 3 weeks.
    I usually start guys (as of time of posting) at 25mg every other day.
     
  11. Joetown2001

    Joetown2001 New Member

    Joined:
    May 27, 2016
    Messages:
    10
    Likes Received:
    0
    Thanks doc.

    Can coming down off of only three 50 mg doses of clomid causes fatigue and mod day headaches. I stopped taking it about three weeks ago. I can't do much physical activity without feeling rundown afterward. Though my strength when I go to the gym is good, after I finish lifting, I feel extremely tired and get headaches. Today I went on a long walk for over two miles, and after I finished I felt like I just ran a marathon. I did get my blood pulled 11 days after I took my first of three does of clomid, and my results were as follow

    Total T 454 was 284 before the three doses of clomid
    Estradiol 31.8
    LH 4.7
    FSH 2.9

    I wish my body could tolerate clomid, I still have an eye floaters in my right eye. Could all of my physical issues be from coming off of clomid? Any insight would be great. Thanks.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.